MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-IO 45MM NEEDLE SET + STABILIZER(BOX O; NEEDLE, HYPODERMIC, SINGLE LU

TELEFLEX MEDICAL EZ-IO 45MM NEEDLE SET + STABILIZER(BOX O; NEEDLE, HYPODERMIC, SINGLE LU
Model Number IPN917352
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
I attempted to remove io needle after tlc placement confirmed.Unable to remove device difficult to turn device with syringe.Patient complained of severe pain when i tried to remove device.I tried turning device with syringe and attempted remove with hemostats.I notified team of difficulty asked for premedication.Action: medicated with fentanyl and rn attempted to remove device.Yellow plastic cap broke, leaving io needle in patient's arm.X/r of arm taken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The manufacturing dhr file was not able to be reviewed as no lot number was provided and sales history for this customer was unavailable.The complaint sample is not available for return.Functional testing and investigation activities cannot be conducted.The complaint root cause cannot be established.The complaint cannot be confirmed.No corrective/preventative actions will be assigned.The complaint sample is not available for return.Functional testing and investigation activities cannot be conducted.The complaint root cause cannot be established.The complaint cannot be confirmed.No further action required.

Brand Name
EZ-IO 45MM NEEDLE SET + STABILIZER(BOX O
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LU
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11605423
Report Number3011137372-2021-00079
Device Sequence Number11850247
Product Code FMI
UDI-Device Identifier10801902170641
UDI-Public10801902170641
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917352
Device Catalogue Number9079P-VC-005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1